Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 110, NWS Tallahassee, FL

March 28, 2009Colquitt County, Grady County, Thomas County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 28, 2009, 5:36 PM EDT for Colquitt County, Grady County, Thomas County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 28, 2009, 5:36 PM EDT (21:36 UTC)
Expired
Mar 28, 2009, 6:15 PM EDT
In force
39 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Colquitt County, GA, Grady County, GA, Thomas County, GA

The radar

The Tallahassee radar (KTLH), 73 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 10:20 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 355 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
510 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
355 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
1.2
Supercell composite
8.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 11:45 AM EDT, 5 hours 51 minutes earlier.

Area forecast discussion, Mar 28, 11:45 AM EDT, 5 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1145 AM EDT SAT MAR 28 2009

...POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL CONTINUES REST OF
TODAY...

REAL BUSY SO JUST A BRIEF UPDATE...

JUST ISSUED A COASTAL FLOOD ADVISORY FOR ALL COASTAL COUNTIES UNTIL
MIDNIGHT EDT TONIGHT WITH GREATEST CHANCE OF COASTAL FLOODING
MID-LATE AFTN AT TIMES OF HIGH TIDE (SEE CFWTAE FOR MORE DETAILS).

OTHERWISE...SEVERE WX EVENT CONTINUES TODAY. INTENSE UPPER LOW
EXITING OK WILL BEGIN TO EVOLVE INTO OPEN WAVE AS IT EJECTS RAPIDLY
NEWD THRU TONIGHT INTO OH VALLEY. VIGOROUS SURFACE LOW IS POSITIONED
OVER THE LOWER MISSISSIPPI VALLEY WITH ASSOCD WARM FRONT STRETCHING
EAST ACROSS THE SE STATES. ASSOCD COLD FRONT STRETCHING SOUTHWARD
FROM THIS LOW INTO GULF. AHEAD OF TROUGH...INCREASING SWLY WINDS
PROMOTING DEEP LYR SHEAR WITH SSWLY LL JET IN EXCESS OF 60 KT
SWEEPING AHEAD OF SYSTEM. LOCAL OBS SHOW THAT STRONGEST WINDS
BEGINNING TO MIX DOWN OVER CWA. APPROACHING UPPER SYSTEM WILL DRAG
STRENGTHENING COLD FRONT AND PRE-FRONTAL SQUALL ACROSS LOCAL AREA
THIS AFTN AND EVENING. ASSOCD MCS SYSTEM THAT EVOLVED IN LA LAST
NIGHT MOVING EWD ACROSS CWA YIELDING STRONG TO SEVERE STORMS AND
TORNADOES ACROSS OUR AREA. SMALLER-SCALE SUPERCELLS/BOW ECHOES SEEN
ON RADAR WILL CONTINUE TO EVOLVE OFF THE GULF AND/OR NEAR THE FRONT
AND IMPACT THE REGION WITH FURTHER SEVERE WX AS THEY RACE NEWD.

WILL UPDATE PERIODICALLY AS NECESSARY. PLEASE REFER TO LSR'S AND
SEVERE WX PRODUCTS FOR MORE DETAILS.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     BAKER...CALHOUN...CLAY...DECATUR...DOUGHERTY...EARLY...
     GRADY...LEE...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS.

FL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BAY...
     CALHOUN...COASTAL WALTON...FRANKLIN...GADSDEN...GULF...
     HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LEON...
     LIBERTY...WAKULLA...WASHINGTON.

     HIGH SURF ADVISORY UNTIL 2 AM EDT SUNDAY FOR THE FOLLOWING
     ZONES: FRANKLIN.

     HIGH SURF ADVISORY UNTIL 4 PM CDT SUNDAY FOR THE FOLLOWING
     ZONES: BAY...COASTAL WALTON...GULF.

     COASTAL FLOOD ADVISORY FOR ALL COASTAL COUNTIES UNTIL
     MIDNIGHT EDT TONIGHT.

GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SUNDAY FOR THE FOLLOWING
     ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
     OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
     OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
     WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
     COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
     WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
     NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
     NM.

&&

BLOCK
Hazardous weather outlook, Mar 28, 4:53 AM EDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
453 AM EDT SAT MAR 28 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-291000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
453 AM EDT SAT MAR 28 2009 /353 AM CDT SAT MAR 28 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...SEVERE THUNDERSTORMS AND HEAVY RAIN POSSIBLE THROUGH THIS
EVENING...

...A FLOOD WATCH IS IN EFFECT THROUGH SATURDAY MORNING FOR
SOUTHEAST ALABAMA...SOUTHWEST GEORGIA AND THE EASTERN FLORIDA
PANHANDLE...

...HIGH SURF ADVISORY ALONG THE FLORIDA BIG BEND AND PANHANDLE
COAST...

...HIGH RISK OF RIP CURRENTS ALONG THE FLORIDA BIG BEND AND
PANHANDLE COAST...

...SMALL CRAFT ADVISORY FOR HIGH WINDS AND SEAS...

A POWERFUL UPPER LEVEL STORM SYSTEM OVER THE RED RIVER VALLEY WILL
PUSH A STRONG COLD FRONT THROUGH THE REGION TODAY. STRONG TO SEVERE
THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...ALONG WITH VERY HEAVY
RAINFALL. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE
POSSIBLE TODAY ACROSS THE FLORIDA PANHANDLE AND BIG
BEND...SOUTHEAST ALABAMA...AND SOUTHWEST AND SOUTH CENTRAL
GEORGIA. THE STRONGEST ACTIVITY WILL AFFECT THE PANHANDLE AND
SOUTHEAST ALABAMA THIS MORNING BEFORE SHIFTING WEST INTO THE BIG
BEND AND GEORGIA DURING THE AFTERNOON AND EVENING.

PORTIONS OF THIS SAME AREA MAY RECEIVE 2 TO 4 ADDITIONAL INCHES OF
RAIN TODAY...LEADING TO THE POSSIBILITY OF FLOODING ALONG AREA
RIVERS AND STREAMS.

THE STRONG ONSHORE FLOW TODAY THROUGH THE WEEKEND WILL LEAD TO
HAZARDOUS SURF CONDITIONS AT AREA BEACHES AND HAZARDOUS SEAS OVER
THE MARINE WATERS. TIDES OF 1 TO 2 FEET ABOVE NORMAL WILL BE
POSSIBLE THROUGH EARLY SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SURF AND SEAS WILL SLOWLY DIMINISH ON SUNDAY...BUT THERE WILL
STILL BE A HIGH RISK OF RIP CURRENTS AT AREA BEACHES.

ANOTHER COLD FRONT WILL APPROACH THE REGION BY THE MIDDLE OF NEXT
WEEK...BRINGING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUEST FOR TODAY AS TORNADO OR SEVERE
THUNDERSTORMS WATCHES ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

In the hours before

Special weather statement, Mar 28, 3:34 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
334 PM EDT SAT MAR 28 2009

GAZ146-158-282015-
COLQUITT-THOMAS-
334 PM EDT SAT MAR 28 2009

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR COLQUITT AND THOMAS
COUNTIES IN SOUTHWEST GEORGIA...

* UNTIL 415 PM EDT

AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
DOERUN TO MEIGS...OR ALONG A LINE EXTENDING FROM 12 MILES WEST OF
MOULTRIE TO 9 MILES SOUTHEAST OF PELHAM...MOVING EAST AT 55 MPH.

THESE STORMS WILL BE NEAR...
  COOLIDGE BY 345 PM EDT.
  MOULTRIE BY 360 PM EDT.

WINDS UP TO 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

17-GOULD
Local storm report, Mar 28, 4:01 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
401 PM EDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     DOWNBURST        7 NW BAINBRIDGE         30.98N 84.66W
03/28/2009                   DECATUR            GA   PUBLIC

            ROOF OFF STRUCTURE AT DOTHAN RD AND CYRENE RD

&&

DUGGAN
Special weather statement, Mar 28, 4:29 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
429 PM EDT SAT MAR 28 2009

GAZ147-148-159-282130-
BERRIEN-BROOKS-COOK-
429 PM EDT SAT MAR 28 2009

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BERRIEN...BROOKS AND COOK
COUNTIES IN SOUTHWEST GEORGIA...

* UNTIL 530 PM EDT

AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WILLACOOCHEE TO 10
MILES NORTHEAST OF PAVO...MOVING EAST AT 50 MPH.

THESE STORMS WILL BE NEAR...
  ADEL BY 440 PM EDT.
  NASHVILLE BY 445 PM EDT.
  RAY CITY BY 455 PM EDT.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Local storm report, Mar 28, 4:38 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
438 PM EDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     DOWNBURST        FITZGERALD              31.71N 83.25W
03/28/2009                   BEN HILL           GA   EMERGENCY MNGR

            2 TREES DOWN AND POWER LINES DOWN

&&

DUGGAN
Special weather statement, Mar 28, 4:48 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
448 PM EDT SAT MAR 28 2009

FLZ016-026-282145-
GADSDEN-LIBERTY-
448 PM EDT SAT MAR 28 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GADSDEN AND LIBERTY
COUNTIES IN NORTH FLORIDA...

* UNTIL 545 PM EDT

AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF BLOUNTSTOWN...MOVING
NORTHEAST AT 50 MPH.

THIS STORM WILL BE NEAR...
  QUINCY BY 520 PM EDT.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Local storm report, Mar 28, 5:09 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
509 PM EDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TORNADO          DOERUN                  31.32N 83.92W
03/28/2009                   COLQUITT           GA   TRAINED SPOTTER

            TREES DOWN POSSIBLE TORNADO SEVERAL SHEDS WITH ROOFS OFF

&&

DUGGAN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 2:38 AM EDTSevere Thunderstorm WarningTAEHolmes, Walton39 min
Mar 28, 6:26 AM EDTSevere Thunderstorm WarningTAEWalton49 min
Mar 28, 7:03 AM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Walton42 min
Mar 28, 7:49 AM EDTAreal Flood AdvisoryTAEHolmes, Walton116 min
Mar 28, 8:29 AM EDTFlash Flood WarningTAEWalton2 hr
Mar 28, 8:51 AM EDTSevere Thunderstorm WarningTAEHolmes, Walton39 min
Mar 28, 9:13 AM EDTTornado WarningTAEHolmes32 min
Mar 28, 9:27 AM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington48 min
Mar 28, 9:42 AM EDTFlash Flood WarningTAEHolmes, Walton2 hr
Mar 28, 9:56 AM EDTSevere Thunderstorm WarningTAEHolmes, Walton49 min
Mar 28, 10:10 AM EDTSevere Thunderstorm WarningTAEJackson50 min
Mar 28, 10:51 AM EDTFlash Flood WarningTAEHolmes, Jackson, Walton, Washington6 hr
Mar 28, 11:14 AM EDTFlash Flood WarningTAEJackson2 hr
Mar 28, 11:18 AM EDTSpecial Marine WarningTAE87 min
Mar 28, 11:23 AM EDTCoastal Flood AdvisoryTAEBay, Dixie, Franklin, Gulf, Jefferson, Taylor and 2 more11 hr
Mar 28, 12:02 PM EDTSevere Thunderstorm WarningTAEHolmes43 min
Mar 28, 12:21 PM EDTRiver Flood WarningTAEHolmes, Washington13 days
Mar 28, 12:26 PM EDTSevere Thunderstorm WarningTAEHolmes, Jackson49 min
Mar 28, 12:31 PM EDTRiver Flood WarningTAEGadsden, Leon16 days
Mar 28, 12:32 PM EDTRiver Flood WarningTAEWakulla26 days
Mar 28, 12:50 PM EDTSpecial Marine WarningTAE85 min
Mar 28, 1:45 PM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson, Walton, Washington45 min
Mar 28, 2:01 PM EDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Liberty44 min
Mar 28, 2:15 PM EDTAreal Flood WarningTAEHolmes, Jackson, Walton8 hr
Mar 28, 2:16 PM EDTSpecial Marine WarningTAE89 min
Mar 28, 2:44 PM EDTAreal Flood AdvisoryTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 4 more2 hr
Mar 28, 2:49 PM EDTSevere Thunderstorm WarningTAEJackson26 min
Mar 28, 3:48 PM EDTSevere Thunderstorm WarningTAEGadsden42 min
Mar 28, 4:21 PM EDTAreal Flood WarningTAEJackson8 hr
Mar 28, 4:21 PM EDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more12 hr
Mar 28, 4:21 PM EDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more38 hr
Mar 28, 4:34 PM EDTSpecial Marine WarningTAE116 min
Mar 28, 5:36 PM EDTRiver Flood WarningTAEJackson10 days
Mar 28, 5:36 PM EDTRiver Flood WarningTAECalhoun13 days
Mar 28, 6:33 PM EDTSpecial Marine WarningTAE87 min
Mar 28, 7:03 PM EDTAreal Flood WarningTAEBay, Calhoun, Gadsden, Holmes, Jackson, Walton and 1 more6 hr
Mar 28, 7:20 PM EDTSevere Thunderstorm WarningTAEDixie40 min
Mar 28, 8:11 AM EDTSevere Thunderstorm WarningTAEClay, Early, Quitman, Randolph49 min
Mar 28, 8:49 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Early, Miller, Quitman and 1 more41 min
Mar 28, 9:06 AM EDTTornado WarningTAEClay, Quitman, Randolph24 min
Mar 28, 9:15 AM EDTTornado WarningTAERandolph, Terrell45 min
Mar 28, 9:23 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Lee, Mitchell and 2 more52 min
Mar 28, 9:39 AM EDTSevere Thunderstorm WarningTAEEarly51 min
Mar 28, 10:16 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Colquitt, Dougherty, Early, Lee and 6 more44 min
Mar 28, 10:23 AM EDTTornado WarningTAEBaker, Decatur, Early, Grady, Miller, Mitchell and 1 more52 min
Mar 28, 10:40 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Miller, Mitchell50 min
Mar 28, 11:01 AM EDTTornado WarningTAEBaker, Calhoun, Dougherty, Early, Lee, Miller and 1 more44 min
Mar 28, 11:04 AM EDTSevere Thunderstorm WarningTAEDougherty, Tift, Turner, Worth41 min
Mar 28, 11:21 AM EDTSevere Thunderstorm WarningTAEBen Hill, Irwin, Tift, Turner, Worth39 min
Mar 28, 11:45 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Colquitt, Dougherty, Lee, Mitchell and 3 more45 min
Mar 28, 11:49 AM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Miller, Mitchell, Seminole41 min
Mar 28, 11:56 AM EDTTornado WarningTAEBaker, Decatur, Miller, Mitchell34 min
Mar 28, 12:05 PM EDTTornado WarningTAEDougherty, Lee, Mitchell, Turner, Worth25 min
Mar 28, 12:21 PM EDTTornado WarningTAEBaker, Mitchell39 min
Mar 28, 12:24 PM EDTRiver Flood WarningTAELee10 days
Mar 28, 12:33 PM EDTTornado WarningTAEBen Hill, Irwin, Tift, Turner, Worth42 min
Mar 28, 12:34 PM EDTSevere Thunderstorm WarningTAEBaker, Dougherty, Mitchell, Worth41 min
Mar 28, 12:43 PM EDTTornado WarningTAEColquitt, Dougherty, Mitchell, Worth47 min
Mar 28, 12:45 PM EDTAreal Flood AdvisoryTAEBaker, Calhoun, Decatur, Dougherty, Early, Lee and 6 more2 hr
Mar 28, 1:07 PM EDTTornado WarningTAEColquitt, Irwin, Tift, Turner, Worth38 min
Mar 28, 1:14 PM EDTSevere Thunderstorm WarningTAEEarly, Miller46 min
Mar 28, 1:18 PM EDTTornado WarningTAEBaker, Calhoun, Early, Miller16 min
Mar 28, 1:18 PM EDTTornado WarningTAEBaker, Decatur, Early, Miller, Mitchell, Seminole42 min
Mar 28, 1:27 PM EDTFlash Flood WarningTAECalhoun, Clay, Decatur, Early, Miller, Seminole2 hr
Mar 28, 1:33 PM EDTSevere Thunderstorm WarningTAEBen Hill, Irwin42 min
Mar 28, 1:48 PM EDTTornado WarningTAEBen Hill, Irwin42 min
Mar 28, 2:21 PM EDTFlash Flood WarningTAEBen Hill, Irwin114 min
Mar 28, 2:30 PM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Miller, Mitchell, Seminole45 min
Mar 28, 2:31 PM EDTFlash Flood WarningTAEBaker, Calhoun, Colquitt, Decatur, Dougherty, Early and 8 more119 min
Mar 28, 2:43 PM EDTSevere Thunderstorm WarningTAEColquitt, Tift, Worth47 min
Mar 28, 3:02 PM EDTSevere Thunderstorm WarningTAEBaker, Mitchell43 min
Mar 28, 3:12 PM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Miller, Mitchell, Seminole48 min
Mar 28, 3:24 PM EDTFlash Flood WarningTAEBaker, Brooks, Colquitt, Decatur, Grady, Miller and 4 more3 hr
Mar 28, 4:02 PM EDTSevere Thunderstorm WarningTAEDecatur, Grady, Mitchell43 min
Mar 28, 4:24 PM EDTSevere Thunderstorm WarningTAEColquitt, Grady, Thomas51 min
Mar 28, 5:00 PM EDTSevere Thunderstorm WarningTAEBrooks, Colquitt, Thomas45 min
Mar 28, 5:24 PM EDTSevere Thunderstorm WarningTAEBerrien, Cook, Tift51 min
Mar 28, 5:33 PM EDTRiver Flood WarningTAEDecatur15 days
Mar 28, 5:33 PM EDTRiver Flood WarningTAEDougherty19 hr
Mar 28, 5:34 PM EDTFlash Flood WarningTAEBerrien, Brooks, Colquitt, Cook, Irwin, Lanier and 4 more116 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.